Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Some properties of continued fractions $1 + d_0 z + K\left ( {{z \left / {\vphantom {z {\left ( {1 + d_n z} \right )}}} \right . \kern -\nulldelimiterspace {\left ( {1 + d_n z} \right )}}} \right )$


Author: W. J. Thron
Journal: Bull. Amer. Math. Soc. 54 (1948), 206-218
DOI: https://doi.org/10.1090/S0002-9904-1948-08985-6
MathSciNet review: 0024528
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information